# SDR AALA202101269004

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,708 hours, 7,317 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTEANANCE.  FOUND EXCESSIVE PLAY HINGE LEFT AFT DOOR IN NOSE WHEEL WELL.  REPLACED HINGE FITTING ON LEFT AFT DOOR ON NLG, IAW CMM 52-82-32-400-802-C01, CMM 52-82-32-400-805-B01.
